# SDR DALA2025061604516

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 88,095 hours, 11,546 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 EMER LIGHTS PATH SEAT 46B/55B INOP. CORRECTIVE ACTION: REPAIRED WIRING AND REPLACED LAMP ASSY PER A330 AMM 33-51. (7558674)
